# SDR ABXA9701684

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THERE WAS A FAINT ODOR OF KEROSENE OR JET FUEL.  ALL FUEL INDICATIONS WERE NORMAL.  AFTER A COUPLE OF MINUTES THE ODOR WAS NO LONGER DISTINGUISHABLE.  INSPECTED BOTH A/C PACKS.  FOUND NO DEFECT.  RAN BOTH PACKS, BOTH SYSTEMS CHECKED GOOD.  NO ODOR DETECTED.
